# SDR HEEA088919

- Difficulty date: June 23, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038105
- Part serial: A507
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR SLEEVE IS DEBONDED.
